Acta Mathematica Sinica

, Volume 1, Issue 2, pp 173–180 | Cite as

The extremal surfaces in the 3-dimensional Minkowski space

  • Gu Chaohao
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cheng, S. Y. and Yau, S. T., Maximal space-like hypersurfaces in the Lorentz-Minkowski space,Annals of Math., 104 (1976), 407–419.CrossRefMathSciNetGoogle Scholar
  2. [2]
    Quien, N., Plateau's Problem in Minkowski Space, Preprint 1983 Heidelberg.Google Scholar
  3. [3]
    Barbashov, B. M., Nesterenko, V. V. and Chervyakov, A. M., General solutions of nonlinear equations in the geometric theory of relativistic string,Commun. Math. Phys., 84 (1982), 471–481.CrossRefMathSciNetGoogle Scholar
  4. [4]
    Gu, C. H., On the Motion of a String in a Curved Space-time (to appear in the Proc. of 1982 Grossmann Symposium).Google Scholar
  5. [5]
    Busemann, A., Infinitesimale Kegelige Uberschallstromungenn Schriften,Dtsch Akd. Lufo., 7B (1943), 105–122.MathSciNetGoogle Scholar
  6. [6]
    Lighthill, M. J., The diffraction of blast, I, II,Proc. Roy. Soc., 198 (1949), 454–470, 200 (1950).MathSciNetGoogle Scholar
  7. [7]
    Gu, C. H., On some differential equations of mixed type inn dimensional spaces,Scientia Sinica, 14 (1965), 1574–1580.MathSciNetGoogle Scholar
  8. [8]
    Gu, C. H., On partial differential equations of mixed type inn independent variables,Commun. Pure Appl. Math., 34 (1981), 333–345.Google Scholar
  9. [9]
    Hua, L. K., A speech on partial differential equations of mixed type (in Chinese),Jour. Chin. Univ. of Science and Technology, 1965, 1–27.Google Scholar
  10. [10]
    Courant, R. and Hilbert, D., Method of Mathematical Physics, Vol. II, 1962 New York.Google Scholar
  11. [11]
    Ossermann, R., A Survey of Minimal Surfaces, 1969.Google Scholar
  12. [12]
    Xavier, F. O., The Gauss map of complete non-flat minimal surface cannot omit 7 points of the sphere,Annals of Math., 113 (1981), 211–214.CrossRefMathSciNetGoogle Scholar

Copyright information

© Science Press 1985

Authors and Affiliations

  • Gu Chaohao
    • 1
  1. 1.Institute of MathematicsF6dan UniversityChina

Personalised recommendations